# SDR CALA2025012200168

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK WILL NOT CHARGE. RH SIDE OVERWING BETWEEN SEATS 15DEF AND 20DEF.  REMOVED AND REPLACED EMER LIGHT BATTERY PACK AND OPS CHECK GOOD IAW B737-900 AMM 33-51-06.
